Question: Dizziness but after taking medication it has become more frequent.
I am 65 year male and have been experiencing weakness in my legs and bouts of dizziness from time to time. An ENT specialist saw no issues and referred me to a neurologist. CT scan conducted on my brain indicated “No major territory infarct, large gliotic area, mass, hydrocephalus or surface collection seen. Ill defined, small hypo densities noted in bilateral, lentiform nuclei, insular cortices, right internal capsule and the right centrum semiovale/corona radiata. Streak artifacts at the skull base are seen to obscure the brainstem making comments on hypodensities in the brainstem difficult.” The neurologist suggested that my symptoms were early sign of neurological disease which could possibly turn into Parkinson. The doctor put me on Ammantrel 100 mg. After taking the medication my symptoms have not improved, in fact they have become more frequent. Any suggestions as to why I am experiencing this. Additionally, I had an asthma attack about four months ago and started experiencing weakness in legs and dizziness once I recovered. Beside regular asthma medication I was also placed on Pregablin.
HI.. WEAKNESS AND IZZINESS CAN ALSO OCCUR AS A RESULT OF SIDE EFFECTS OF THE ASTHMA MEDICINES AND PREGABALIN. BUT THESE EFFECTS ARE USUALLY TEMORARY AND SHOULD RESOLVE IF U STOP THE MEDICINES.
IF ITS A NEUROLOGICAL CAUSE, THE THE CHANGES ON SCAN THAT U MENTIONED ARE EXPECTED AT THIS AGE. AND SHOULD NOT BE OF MORE CONCERN
I SUGGEST YOU TAKE VITAMIN AND CALCIUM SUPPLEMENTS AND SEE THE RESULTS.
ELSE TAKE A SECOND OPINION FROM ANOTHER MD DOCTOR